# SDR BB06060

- Difficulty date: July 22, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FLOOR ESCAPE PATH EMERGENCY LIGHTS FOUND INOPERATIVE BETWEEN ROWS 10AB AND 12AB. MAINTENANCE SECURED LOOSE WIRING. NO FURTHER FAULTS NOTED.
